# SDR CA040805009

- Difficulty date: March 8, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 15,703 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Line
- Condition: Split
- Location: Fuel Control
- Component: Fuel Control
- Component part number: 0164448430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OVERHAULED FUEL CONTROL RECEIVED FROM MFG ON PS CC/F01782. FOUND TO  BE LEAKING AT HOUSING SPLIT LINE HALVES DURING GROUND RUN/ LEAK CHECK.  PART REMOVED AND RENTAL UNIT REINSTALLED.
